# SDR 2008UALA03097

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 29,559 hours, 3,747 cycles
- Engine: Pwa PW4090
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD REFUEL VLV INOP.
